MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, CONTINUOUS FLUSH
Catalog Number 606S155FX
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient height and medical history was not reported.The device was not returned for analysis; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31411524 number, and no non-conformance's related to the malfunction were identified.A separated tip could embolize, with the potential for ischemia or infarct.With the limited information provided, possible causes or contributing factors for this event are unknown; however, there are clinical and procedural factors, including vessel characteristics, tortuosity, device selection, and mechanical manipulation of devices within the artery, that may have contributed to the reported event rather than the design or manufacture of the device.The original procedure plans were modified based on a separated microcatheter tip retained in the left common carotid artery; a stabilizing device, such as a stent, may have been required to anchor the fragment to the vessel, avoiding possible migration.Additionally, the patient may be required to take additional anticoagulation medications to avoid thrombus formation.The details of the procedure are unknown.Therefore, this event will be conservatively reported to the us fda, reporting under criteria 21 cfr 803 with the classification of ¿serious injury,¿ with an awareness date of 10-mar-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a health authority report, that a prowler select lpes 45 deg tip microcatheter (606s155fx/ 31411524) was used for a neurointerventional transcatheter embolization.During the procedure, the user reported the distal tip of the catheter separated while in patient.The fragment was left in patient, as the physician was unable to safely remove it.No further details were provided.The event was reported as such, ¿while undergoing a neurointerventional transcatheter embolization on (b)(6) 2024 the catheter tip fractured in the left common carotid artery.The catheter tip fragment was retained as the provider was unable to safely remove it and the risk outweighed the benefit of doing so.¿.

Brand Name
PROWLER SELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21740831
Report Number3008114965-2025-00275
Device Sequence Number12920460
Product Code KRA
UDI-Device Identifier10886704028772
UDI-Public(01)10886704028772(17)270630(10)31411524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number606S155FX
Device Lot Number31411524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite